# SDR 2008UALA00402

- Difficulty date: January 23, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 73,593 hours, 9,165 cycles
- Engine: Pwa PW4056
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Nr 2 Eec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 "EEC GRD TEST ENG" CIRCUIT BREAKER ON PANEL P414, GRID D22 POPS WHEN NR 2 EEC TEST SWITCH IS SELECTED TO TEST ON THE COCKPIT OVERHEAD PANEL.  ENGINE REPLACED. FOUND W1 & W2 HARNESS SHORTED AND CAUSING CIRCUIT BREAKERS TO POP.
